hrcak mascot   Srce   HID

Pregledni rad

HISTAMINE INTOLERANCE – POSSIBLE DERMATOLOGIC SEQUENCES

LIBORIJA LUGOVIĆ-MIHIĆ ; Clinical Department of Dermatovenereology, Sestre milosrdnice University Hospital Center,
ANA ŠEŠERKO ; Clinical Department of Dermatovenereology, Sestre milosrdnice University Hospital Center,
TOMISLAV DUVANČIĆ ; Clinical Department of Dermatovenereology, Sestre milosrdnice University Hospital Center,
MIRNA ŠITUM ; Clinical Department of Dermatovenereology, Sestre milosrdnice University Hospital Center,
JOSIP MIHIĆ ; Department of Surgery, Dr Josip Benčević General Hospital, Slavonski Brod, Croatia

Puni tekst: hrvatski, pdf (94 KB) str. 375-380 preuzimanja: 9.015* citiraj
APA 6th Edition
LUGOVIĆ-MIHIĆ, L., ŠEŠERKO, A., DUVANČIĆ, T., ŠITUM, M. i MIHIĆ, J. (2012). INTOLERANCIJA NA HISTAMIN – KOJE SU MOGUĆE POSLJEDICE NA KOŽI?. Acta medica Croatica, 66 (5), 375-380. Preuzeto s https://hrcak.srce.hr/104180
MLA 8th Edition
LUGOVIĆ-MIHIĆ, LIBORIJA, et al. "INTOLERANCIJA NA HISTAMIN – KOJE SU MOGUĆE POSLJEDICE NA KOŽI?." Acta medica Croatica, vol. 66, br. 5, 2012, str. 375-380. https://hrcak.srce.hr/104180. Citirano 15.12.2019.
Chicago 17th Edition
LUGOVIĆ-MIHIĆ, LIBORIJA, ANA ŠEŠERKO, TOMISLAV DUVANČIĆ, MIRNA ŠITUM i JOSIP MIHIĆ. "INTOLERANCIJA NA HISTAMIN – KOJE SU MOGUĆE POSLJEDICE NA KOŽI?." Acta medica Croatica 66, br. 5 (2012): 375-380. https://hrcak.srce.hr/104180
Harvard
LUGOVIĆ-MIHIĆ, L., et al. (2012). 'INTOLERANCIJA NA HISTAMIN – KOJE SU MOGUĆE POSLJEDICE NA KOŽI?', Acta medica Croatica, 66(5), str. 375-380. Preuzeto s: https://hrcak.srce.hr/104180 (Datum pristupa: 15.12.2019.)
Vancouver
LUGOVIĆ-MIHIĆ L, ŠEŠERKO A, DUVANČIĆ T, ŠITUM M, MIHIĆ J. INTOLERANCIJA NA HISTAMIN – KOJE SU MOGUĆE POSLJEDICE NA KOŽI?. Acta medica Croatica [Internet]. 2012 [pristupljeno 15.12.2019.];66(5):375-380. Dostupno na: https://hrcak.srce.hr/104180
IEEE
L. LUGOVIĆ-MIHIĆ, A. ŠEŠERKO, T. DUVANČIĆ, M. ŠITUM i J. MIHIĆ, "INTOLERANCIJA NA HISTAMIN – KOJE SU MOGUĆE POSLJEDICE NA KOŽI?", Acta medica Croatica, vol.66, br. 5, str. 375-380, 2012. [Online]. Dostupno na: https://hrcak.srce.hr/104180. [Citirano: 15.12.2019.]

Sažetak
Although histamine intolerance (HIT) is not very frequently encountered, it can have serious consequences. Food intolerance is a non-allergic hypersensitivity to food that does not include the immune system even though the symptoms are similar to those of IgE-mediated allergic reactions. HIT apparently develops as a result of an impaired diamine oxidase (DAO) activity due to gastrointestinal disease or through DAO inhibition, as well as through a genetic predisposition which was proven in a number of patients. The intake of histamine-rich foods as well as alcohol or drugs which cause either the release of histamine or the blocking of DAO can lead to various disorders in many organs (gastrointestinal system, skin, lungs, cardiovascular system and brain), depending on the expression of histamine receptors. Dermatologic sequels can be rashes, itch, urticaria, angioedema, dermatitis, eczema and even acne, rosacea, psoriasis, and other. Recognizing the symptoms due to HIT is especially important in treating such patients. The significance of HIT in patients with atopic dermatitis in whom the benefit of a low histamine diet has been proven is becoming increasingly understood recently. Because of the possibility of symptoms affecting numerous organs, a detailed history of symptoms following the intake of histamine-rich foods or drugs that interfere with histamine metabolism is essential for making the diagnosis of HIT. Considering that such symptoms can be the result of multiple factors, the existence of HIT is usually underestimated, but considerable expectations are being made from future studies.

Ključne riječi
histamine intolerance; histamine; skin; atopic dermatitis; food

Hrčak ID: 104180

URI
https://hrcak.srce.hr/104180

[hrvatski]

Posjeta: 10.220 *